# SDR SWAA2023051147259

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 73,108 hours, 43,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN EMERGENCY LIGHTS INOP BETWEEN 7 DEF AND 14 DEF<[01] R&R PACK CHARGER ASSY AND BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD.
